Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2012 | Journal Article | IST-REx-ID: 3331   OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Deconstructing approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, Discrete & Computational Geometry 48 (2012) 964–989.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Hierarchical ordering of reticular networks
Y. Mileyko, H. Edelsbrunner, C. Price, J. Weitz, PLoS One 7 (2012).
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Elementary solutions of the bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Export / Embed